# SDR REXA201200027

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,235 hours, 14,718 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN.  EMERGENCY DECLARED.  ON DEPARTURE EN COUNTERED STRONG SMELL LIKE SMOKE, SHORTLY THEREAFTER THE SMOKE TOTLET MASTER CAUTION APPEARED.  THE MESSAGE DISSAPPEARED ON FINAL WHEN THE THRUST WAS BROUGHT BELOW APPROXIMATELY 60%.  COMPLIED WITH MINIMUM WORK-SCOPE FOR SMOKE & FUMES.  FOUND COALESCER SOCKS DIRTY, PERFORMED GROUND RUNS NO DEFECT'S NOTED IAW 71-00-00.
